MathSciNet Relay Station
MathSciNet bibliographic data
MR2069119 14E15 (14B05 14H20)
Fu, Baohua; Namikawa, Yoshinori Uniqueness of crepant resolutions and symplectic singularities. Ann. Inst. Fourier (Grenoble) 54 (2004), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement